ArticleOriginal scientific text
Title
Values of linear recurring sequences of vectors over finite fields
Authors 1, 2
Affiliations
- Mathematics Department, the Pennsylvania State University, University Park, Pennsylvania 16802, U.S.A.
- School of Mpce, Macquarie University, Sydney, New South Wales 2109, Australia
Bibliography
- W.-S. Chou and G. L. Mullen, Generating linear spans over finite fields, Acta Arith. 61 (1992), 183-191.
- R. Fitzgerald and J. Yucas, On generating linear spans over GF(p), Congr. Numer. 69 (1989), 55-60.
- R. Kannan and R. J. Lipton, Polynomial-time algorithm for the orbit problem, J. Assoc. Comput. Mach. 33 (1986), 808-821.
- R. Lidl and H. Niederreiter, Finite Fields, Encyclopedia Math. Appl. 20, Addison-Wesley, Reading, Mass., 1983 (now distributed by Cambridge Univ. Press).
- K. S. McCurley, The discrete logarithm problem, in: Cryptology and Computational Number Theory, C. Pomerance (ed.), Proc. Sympos. Appl. Math. 42, Amer. Math. Soc., 1990, 49-74.
- I. Shparlinski, On the distribution of recurring sequences, Problemy Peredachi Informatsii 25 (2) (1989), 46-53 (in Russian).
- I. Shparlinski, On the distribution of values of recurring sequences and the Bell numbers in finite fields, European J. Combin. 12 (1991), 81-87